MAUDE Adverse Event Report: UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 60/6 HCAP 3-PK INT

UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 60/6 HCAP 3-PK INT
Model Number MMT-431AH
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial and final mdr (b)(4).Mdr.- device 2 of 2.E1: patient city: (b)(6).Patient country: united states h11: uno medical hereby submits this initial report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Uno medical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remain unchanged based on the review completed on 25-feb-2026 and investigation completed on 19-mar-2026 this mdr is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary complaint investigation results: review of complaint record dtabase (b)(4) event description and all available information was completed, and lot number 6004777 was provided.Complaint was classified under malfunction code: infusion site egress - trace moisture / superficial wetness.A query was run in the eqms on 19-mar-2026 against lot number 6004777 and similar malfunction code(s).Infusion site egress - trace moisture / superficial wetness infusion site leakage - trace moisture / superficial wetness infusion site leakage - trace moisture / superficial wetness leakage infusion site (cannula base part/cannula) (specific cause not identified) leakage from infusion site (cannula base part/cannula) (specific cause not identified) no records were identified for this lot and similar related issues.A non-conformance report (ncr)/corrective and preventive action (capa) plan query search was run in the eqms system performed on 19-mar-2026 against lot/batch number 6004777.No records were found.Device history record (dhr) review: the device history record (dhr) for lot 6004777 was reviewed.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion of complaint investigation: lot no.6004777 was provided, however, as the complaint is categorized as a reportable with no harm reported and no issues were found during eqms search and dhr review: no visual inspection is required to be performed.No retain sample testing is required to be conducted.No further assessment will be made regarding potential product performance issues, component integrity, or manufacturing defects.Capa determination: based on the available information, no further investigation is required nor capa plan is needed.The record will be closed and monitored through tracking and trending (monthly trips and alerts).Summary conclusion: based on the available information, the investigation has been performed, and the complaint could not be confirmed as analyzed.Therefore, the complaint is closed based on the event description and all information made available.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states it was reported that patient faced infusion set leakage issues on (b)(6) 2024.The patient reported infusion set leakage at site with two infusion sets.No further information is available.

Brand Name
INSET GUARD
Common Device Name
UNO EWIS BLUE 60/6 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24713755
Report Number8021545-2026-99834
Device Sequence Number5763076
Product Code FPA
UDI-Device Identifier05705244023161
UDI-Public05705244023161
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/01/2025
Device Model NumberMMT-431AH
Device Lot Number6004777
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown